# SDR TWAA9811003

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON LT WING FLAP, TWO RIBS INSIDE LOWER INBD ACCESS PLATE WERE BENT.  INSTALLED REPAIR DOUBLER PER ARA 15361.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
